# SDR UPS03440624

- Difficulty date: April 12, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C M/D - BS 1500 RH STR 12R TO 13R, SHEAR TIE BRACKET FOUND CRACKED.  SHEAR TIE REPLACED AS PER SRM 51-10-01 PAGE 8.
